# SDR KY7A/V9572

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N411BJ
- Make and model: Piper PA-31-350
- Aircraft serial: 317952043
- Aircraft time: 18,890 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN17642
- Condition: Missing
- Location: Rt Mlg
- Part time: 64 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR UPPER TORQUE LINK BOLT FAILURE ALLOWING TORQUE LINK TO DETACH FROM STRUT.
